advertisement
Question
Posted by: Nikita | 2005/12/09

Cervix sore

I seem to have a sore on the opering of my cervix. I can feel it sometimes and it seems like a piece of rough skin. I had a pap smear this year already that was fine. I was on the pill for a while, but stopped it coz of continual breakthrough bleeding and I had to weartampons for almost 3 months coz of it. Could the tampons / pill have caused this thing to appear on the inside. I have no bleeding or spotting since stopping pill and periods are regular again, but it worries me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you feel something abnormal, you should see your gynaecologist. It may just be a polyp, which is usually benign. This is not caused by tampons or by the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement